# SDR AALA20000901

- Difficulty date: May 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28L BETWEEN STATION 680-690.  INSTALLED NEW 12 INCH SECTION OF STRINGER IAW SRM 51-10-1 AND REINSTALLED EXISTING STRINGER SPLICES AT STATION 681 AND STATINO 693.  (M)
